# SDR ASAA2016120418927

- Difficulty date: December 4, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 31,467 hours, 9,484 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES INOPERATIVE. CIRCUIT BREAKER IS IN.  ACFT GROUNDED.  VERIFIED CIRCUIT BREAKER. ACCOMPLISHED AUTOTHROTTLE OPS TEST,  PASSED, IAW AMM 22-31-00/501, AND 22-0-01-730-801.
